MathSciNet Relay Station
MathSciNet bibliographic data
MR832421 58F99 (32A17)
Il′yashenko, Yu. S. A criterion of steepness for analytic functions. (Russian) Uspekhi Mat. Nauk 41 (1986), no. 1(247), 193–194.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement